# SDR ASOA20120907075

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145
- Aircraft serial: 145397
- Aircraft time: 27,524 hours, 21,006 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Smoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AFTER APU START RECEIVED ARUAL WARNING UNIT 1 CHANNEL AND SMOKE BEGAN POURING OUT OF OPENING PLUS ABOVE FMS NR 2.  THE ACFT WAS SHUTDOWN AND SMOKE STOPPED.  MX INSPECTED AND PERFORMED OPS CHECKS OF BLEED SYS.  OPS CHECKS WERE GOOD AND NO SMOKE WAS NOTED AT THIS TIME.  THE ACFT WAS RELEASED FOR SERVICE.
